# SDR 98ZZZX1494

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500DC
- Make and model: Hughes 369D
- Aircraft serial: 290456D
- Engine: Allsn 250C20B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 3865005
- Condition: Failed
- Location: Engine
- Part time: 2,502 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED BYPASS CHECK AT 100 HOUR INSPECTION.  FUEL PUMP REMOVED AND SENT FOR OVERHAUL EVALUATION.
